MathSciNet Relay Station
MathSciNet bibliographic data
MR2219711 (2007m:60239) 60J55 (60G15)
Boufoussi, B.; Dozzi, M.; Guerbaz, R. On the local time of multifractional Brownian motion. Stochastics 78 (2006), no. 1, 33–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement